MathSciNet Relay Station
MathSciNet bibliographic data
MR854085 57N20 (57N35)
Vo Thanh Liem On ${\bf R}\sp \infty\;(Q\sp \infty)$-manifold bundles over CW complexes. Trans. Amer. Math. Soc. 297 (1986), no. 2, 563–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement